×

zbMATH — the first resource for mathematics

Nonsingular mappings of Stein manifolds. (English. Russian original) Zbl 0234.32011
Funct. Anal. Appl. 5, 156-157 (1971); translation from Funkts. Anal. Prilozh. 5, No. 2, 82-83 (1971).

MSC:
32H02 Holomorphic mappings, (holomorphic) embeddings and related questions in several complex variables
32E10 Stein spaces
32H35 Proper holomorphic mappings, finiteness theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] O. Forster, Comm. Math. Helv.,45, No. 2, 175-185 (1970). · Zbl 0191.09402
[2] R. C. Gunning and R. Narasimhan, Math. Ann.,174, No. 2, 103-108 (1967). · Zbl 0179.11402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.